MathSciNet Relay Station
MathSciNet bibliographic data
MR389054 (52 #9885) 81.46
Eilers, Manfred; Horst, Ernst The theorem of Gleason for nonseparable Hilbert spaces. Internat. J. Theoret. Phys. 13 (1975), no. 6, 419–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement